Volume 14, Issue 1 (4-2019)                   IJMSI 2019, 14(1): 81-93 | Back to browse issues page

XML Print


In this paper, we consider the minimum Hamming weight for linear codes over special finite quasi-Frobenius rings. Furthermore, we obtain minimal free $R$-submodules of a finite quasi-Frobenius ring $R$  which contain a linear code and derive the relation between their minimum Hamming weights. Finally, we suggest an algorithm that computes this weight using the Grobner basis and we show that under certain conditions a linear code takes the maximum of minimum Hamming weight.

Type of Study: Research paper | Subject: Special